MathSciNet Relay Station
MathSciNet bibliographic data
MR162280 60.08 (60.66)
Dudley, R. M. Pathological topologies and random walks on abelian groups. Proc. Amer. Math. Soc. 15 1964 231–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement